Translator Disclaimer
October 2003 Linear stochastic differential equations with functional boundary conditions
Aureli Alabert, Marco Ferrante
Ann. Probab. 31(4): 2082-2108 (October 2003). DOI: 10.1214/aop/1068646379

Abstract

We consider linear nth order stochastic differential equations on $[0,1]$, with linear boundary conditions supported by a finite subset of $[0,1]$. We study some features of the solution to these problems, and especially its conditional independence properties of Markovian type.

Citation

Download Citation

Aureli Alabert. Marco Ferrante. "Linear stochastic differential equations with functional boundary conditions." Ann. Probab. 31 (4) 2082 - 2108, October 2003. https://doi.org/10.1214/aop/1068646379

Information

Published: October 2003
First available in Project Euclid: 12 November 2003

zbMATH: 1049.60049
MathSciNet: MR2016613
Digital Object Identifier: 10.1214/aop/1068646379

Subjects:
Primary: 60H10, 60J25

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.31 • No. 4 • October 2003
Back to Top